# SDR SI3R97003

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Hamilton Sundstrand World Wide Repair, repair station SI3R842L
- Make and model: Saab SF340A
- Engine: Ge CT75A2
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 7757571
- Condition: Spalled
- Location: Gc49 Gearbox
- Part time: 22,234 hours
- Component: 6044T35P01
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHIP DETECTOR WAS SHOWING HEAVY CHIP CONTAMINATION.  DISASSEMBLY OF GEAR CASE REVEALED THE PROPELLER SHAFT FORWARD ROLLER BEARING ROLLERS (GROUP 5 FIG 7 ITEM 60 IN CMM 72-11-02) WERE SPALLED.  (X)
